# SDR FDEA201007082421

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A57843755201
- Condition: Damaged
- Location: Rt Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUEGER FLAP FWD OTBD CORNER HAS IMPACT DAMAGE TO THE EXTERIOR SKIN & CLOSE OUT RIB.  FOUND DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 57-41-11.  REMOVED DAMAGED END CAP AND FABRICATED REPLACEMENT PART, END CAP, AND INSTALLED ON RT WING KRUEGER FLAP IAW SRM 51-40-21.
